×

zbMATH — the first resource for mathematics

Some factorization problems for convolution integral operators. (English. Russian original) Zbl 0723.45006
Differ. Equations 26, No. 8, 1069-1078 (1990); translation from Differ. Uravn. 26, No. 8, 1442-1452 (1990).
See the review in Zbl 0712.45005.

MSC:
45F15 Systems of singular linear integral equations
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
47G10 Integral operators
45P05 Integral operators
PDF BibTeX XML Cite